Alert archive / Alabama / Tornado Warnings in 2006
Tornado Warning 9, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 7, 2006, 5:37 PM CDT for Colbert County, Franklin County, Lauderdale County, Alabama. It was in force for 38 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2006, 5:37 PM CDT (22:37 UTC)
- Expired
- Apr 7, 2006, 6:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Huntsville, AL
- Area
- Counties, with a storm outline in the text
Counties Colbert County, AL, Franklin County, AL, Lauderdale County, AL
The radar
The Columbus AFB radar (KGWX), 105 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 5:41 PM CDT | TORNADO | N Cherokee, AL | ON THE GROUND 1/4 MILE NORTH OF CHEROKEE. |
| Apr 7, 5:55 PM CDT | FUNNEL CLOUD | S Cherokee, AL | |
| Apr 7, 5:55 PM CDT | TORNADO | Sheffield, AL | TORNADO ON THE GROUND NEAR SHEFFIELD HIGH SCHOOL. |
| Apr 7, 5:57 PM CDT | HAIL 1.75 | 5 N Florence, AL | GOLF BALL SIZE HAIL NEAR THE INTERSECTION OF HIGHWAY 157 AND COUNTY ROAD 9 IN PETERSVILLE. |
| Apr 7, 6:04 PM CDT | TORNADO | Sheffield, AL | TORNADO ON THE GROUND NEAR SHEFFIELD HIGH SCHOOL. |
| Apr 7, 6:15 PM CDT | HAIL 1.75 | Zip City, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 11:34 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1512 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KHUN 072239
TORHUN
ALC033-059-077-072315-
/O.NEW.KHUN.TO.W.0009.060407T2237Z-060407T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
538 PM CDT FRI APR 7 2006
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
COLBERT COUNTY IN NORTHWEST ALABAMA
FRANKLIN COUNTY IN NORTHWEST ALABAMA
LAUDERDALE COUNTY IN NORTHWEST ALABAMA
* UNTIL 615 PM CDT
* AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 28 MILES
SOUTHWEST OF CHEROKEE...MOVING NORTHEAST AT 45 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
CHEROKEE BY 600 PM CDT
FLORENCE BY 610 PM CDT
IN ADDITION TO THE TORNADO...THESE STORMS ARE CAPABLE OF PRODUCING
HAIL UP TO 2 INCHES IN DIAMETER...AND STRONG DAMAGING WINDS IN
EXCESS OF 70 MPH...EVEN OUTSIDE OF THE TORNADO AREA.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER
A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET.
LAT...LON 3501 8809 3501 8817 3486 8807 3434 8815
3433 8766 3501 8762
$$
DJN3 follow-up statements
000
WWUS54 KHUN 072243
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
541 PM CDT FRI APR 7 2006
ALC033-059-077-072315-
/O.CON.KHUN.TO.W.0009.000000T0000Z-060407T2315Z/
FRANKLIN AL-LAUDERDALE AL-COLBERT AL-
541 PM CDT FRI APR 7 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
COLBERT...LAUDERDALE AND FRANKLIN COUNTIES...
AT 540 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO ON THE
GROUND. THIS TORNADO WAS LOCATED 1/4 MILE NORTH OF CHEROKEE...MOVING
EAST AT 40 MPH.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
CHEROKEE.
RED ROCK.
PRIDE LANDING.
OAKLAND.
FLORENCE.
UNDERWOOD-PETERSVILLE.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 2
INCH HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
ANOTHER CLUSTER OF STORMS SHOWING STRONG ROTATION AND POTENTIAL
TORNADOES WILL MOVE INTO NORTHWEST ALABAMA WITHIN THE NEXT 30
MINUTES.
THIS IS A LIFE THREATENING SITUATION THE SAFEST PLACE TO BE DURING
A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK
SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY
OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY
AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 3501 8809 3501 8817 3486 8807 3434 8815
3433 8766 3501 8762
$$
CBD000
WWUS54 KHUN 072250
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
548 PM CDT FRI APR 7 2006
ALC033-059-077-072315-
/O.CON.KHUN.TO.W.0009.000000T0000Z-060407T2315Z/
FRANKLIN AL-LAUDERDALE AL-COLBERT AL-
548 PM CDT FRI APR 7 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
COLBERT...LAUDERDALE AND FRANKLIN COUNTIES...
AT 543 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS
TORNADO WAS LOCATED 3 MILES EAST OF CHEROKEE NEAR HIGHWAY
72...MOVING EAST AT 40 MPH.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTON.
PRIDE LANDING.
OAKLAND.
TUSCUMBIA.
FLORENCE.
ST. FLORIAN.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 2
INCH HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
ANOTHER CLUSTER OF STORMS SHOWING STRONG ROTATION WITH THE POTENTIAL
FOR TORNADOES AND EXTREMELY DAMAGING WINDS WILL MOVE INTO NORTHWEST
ALABAMA WITHIN THE NEXT 15 MINUTES.
THIS IS A LIFE THREATENING SITUATION THIS TORNADO MAY BE WRAPPED IN
RAIN AND DIFFICULT TO SEE. TAKE SHELTER NOW
LAT...LON 3501 8809 3501 8817 3486 8807 3434 8815
3433 8766 3501 8762
$$
CBD000
WWUS54 KHUN 072258
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
557 PM CDT FRI APR 7 2006
ALC033-059-077-072315-
/O.CON.KHUN.TO.W.0009.000000T0000Z-060407T2315Z/
FRANKLIN AL-LAUDERDALE AL-COLBERT AL-
557 PM CDT FRI APR 7 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
COLBERT...LAUDERDALE AND FRANKLIN COUNTIES...
AT 553 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO JUST
NORTH OF BARTON ALONG THE TENNESSEE RIVER...MOVING EAST AT 40 MPH.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PRIDE LANDING.
OAKLAND.
SHEFFIELD.
FLORENCE.
ST. FLORIAN.
AT 557 PM...SPOTTERS REPORTED GOLFBALL HAIL NORTHWEST OF FLORENCE
ALONG HIGHWAY 157.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 2
INCH HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
ANOTHER CLUSTER OF STORMS SHOWING STRONG ROTATION WITH THE POTENTIAL
FOR TORNADOES AND EXTREMELY DAMAGING WINDS WILL MOVE INTO NORTHWEST
ALABAMA WITHIN THE NEXT 15 MINUTES.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
LAT...LON 3501 8809 3501 8817 3486 8807 3434 8815
3433 8766 3501 8762
$$
CBDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 7, 5:23 PM CDT, 14 minutes earlier.
Area forecast discussion, Apr 7, 5:23 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 523 PM CDT FRI APR 7 2006 .RADAR UPDATE... THIS IS REGARDING STORMS IN WAYNE...LAWRENCE...GILES COUNTIES IN TN. ONE MAIN SUPERCELL IN WAYNE COUNTY IS MOVING JUST N OF E...AND IS EXPECTED TO CONTINUE THIS TRACK TOWARD LINCOLN AND MOORE COUNTIES TN BETWEEN 6:15 AND 6:45 PM. THIS CELL WILL FEED ON ROBUST 0-1KM EHI VALUES AND SOUTHERLY CONVERGENCE OF WIND. OTHER CELLS HAVE DEVELOPED QUICKLY IN ITS PATH...AND COULD MERGE WITH THE MAIN SUPERCELL STRENGTHENING THIS ROTATING UPDRAFT. THIS CELL LOOKS CLASSIC/HP IN STRUCTURE...AND WILL POSE A TORNADO...HAIL AND VERY HEAVY RAIN THREAT. && KULA
Hazardous weather outlook, Apr 7, 2:20 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 220 PM CDT FRI APR 7 2006 ALZ001>010-016-TNZ076-096-097-080100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 220 PM CDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... TORNADO WATCHES ARE IN EFFECT UNTIL 8 PM CDT FOR ALL OF NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE...EXCEPT DEKALB...JACKSON AND MARSHALL COUNTIES. THE ATMOSPHERE SO FAR THIS AFTERNOON HAS BEEN CAPPED...PREVENTING THUNDERSTORMS FROM FORMING. CURRENT TRENDS INDICATE THAT THE CAP IS BEGINNING TO ERODE...AND WILL ALLOW THUNDERSTORM DEVELOPMENT TO BEGIN LATER THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHWEST ALABAMA BETWEEN 3 AND 4 PM...SPREADING EASTWARD INTO THE I-65 CORRIDOR AND HUNTSVILLE/DECATUR METRO AREA BETWEEN 4 AND 6 PM. STORMS MAY NOT REACH PORTIONS OF NORTHEAST ALABAMA UNTIL AFTER 6 PM. THE GREATEST THREAT OF SEVERE WEATHER IS STILL EXPECTED BETWEEN 3 PM AND MIDNIGHT. SOME OF THESE STORMS WILL BECOME SUPERCELLS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND POSSIBLY STRONG TORNADOES. OVERNIGHT AND THROUGH SATURDAY MORNING...THESE SUPERCELL STORMS WILL EVENTUALLY CONSOLIDATE INTO A LINE OF STRONG TO SEVERE THUNDERSTORMS. THIS LINE WILL MAINTAIN THE THREAT OF DAMAGING WIND GUSTS AND LARGE HAIL. HOWEVER...CONTINUOUS DEVELOPMENT OF THUNDERSTORMS OVER THE SAME AREAS WILL BRING A THREAT OF SIGNIFICANT HEAVY RAINFALL AND POSSIBLE FLASH FLOODING ACROSS PORTIONS OF THE TENNESSEE VALLEY. THIS IS A POTENTIALLY DANGEROUS WEATHER SITUATION. STAY TUNED FOR FURTHER OUTLOOKS AND FORECASTS FROM THE NATIONAL WEATHER SERVICE IN HUNTSVILLE REGARDING THE POTENTIAL FOR SEVERE WEATHER THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. AN AREA OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL SHIFT EAST OF THE TENNESSEE VALLEY EARLY SATURDAY MORNING. ADDITIONAL SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR THROUGH AT LEAST MIDDAY SATURDAY. THE PRIMARY THREAT WILL BE HEAVY RAIN...BUT SMALL HAIL WILL BE POSSIBLE WITH STRONGER THUNDERSTORMS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY THIS AFTERNOON AND TONIGHT. BCC
In the hours before
Special weather statement, Apr 7, 5:05 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 505 PM CDT FRI APR 7 2006 ALZ001>005-072300- COLBERT-FRANKLIN AL-LAUDERDALE-LAWRENCE-LIMESTONE- 505 PM CDT FRI APR 7 2006 ...PREPARE FOR SEVERE THUNDERSTORMS BETWEEN NOW AND 7 PM... SEVERE THUNDERSTORMS WILL MOVE INTO NORTHWEST ALABAMA... INCLUDING FRANKLIN...COLBERT...AND LAUDERDALE COUNTIES OVER THE NEXT 1 TO 2 HOURS. THESE STORMS WILL HAVE A HIGH PROBABILITY OF LARGE HAIL...AND A THREAT FOR TORNADOES AND DAMAGING WINDS. THIS THREAT WILL SHIFT INTO LIMESTONE AND LAWRENCE COUNTIES BETWEEN 6 AND 7 PM. THIS IS A DANGEROUS SITUATION. RESIDENTS SHOULD TAKE SEVERE WEATHER WARNINGS SERIOUSLY...AND BE READY TO TAKE APPROPRIATE SHELTER. THOSE IN MOBILE HOMES SHOULD BE READY TO VACATE THEM IF A WARNING IS ISSUED...OR STORMS ARE EXPECTED IN YOUR AREA. A TORNADO WATCH IS IN EFFECT UNTIL 8 PM. ALZ006-007-016-TNZ076-096-097-072300- CULLMAN-FRANKLIN TN-LINCOLN-MADISON-MOORE-MORGAN- 505 PM CDT FRI APR 7 2006 ...SEVERE THUNDERSTORMS LIKELY AFTER 6 PM... SEVERE THUNDERSTORMS WILL MOVE NORTHEAST FROM MISSISSIPPI AND NORTHWEST ALABAMA BETWEEN 6 AND 9 PM. THESE STORMS WILL POSE A HIGH THREAT OF LARGE HAIL. TORNADOES ARE ALSO POSSIBLE. THIS IS A POTENTIALLY DANGEROUS SITUATION. RESIDENTS IN THESE AREAS SHOULD MONITOR WEATHER CONDITIONS CLOSELY AND TAKE ANY SEVERE WEATHER WARNING SERIOUSLY. THOSE IN MOBILE HOMES SHOULD BE PREPARED TO LEAVE THEM FOR ADEQUATE SHELTER... PERHAPS NOW BEFORE STORMS POTENTIALLY STRIKE. KULA
Local storm report, Apr 7, 5:18 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
518 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 5 W CHEROKEE 34.76N 88.05W
04/07/2006 M1.75 INCH COLBERT AL AMATEUR RADIO
NEAR THE MS-AL STATE LINE.
&&
BCCSpecial weather statement, Apr 7, 5:25 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 525 PM CDT FRI APR 7 2006 TNZ076-096-080000- LINCOLN-MOORE- 525 PM CDT FRI APR 7 2006 ...SIGNIFICANT WEATHER ALERT FOR LINCOLN AND MOORE COUNTIES UNTIL 700 PM CDT... AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A TORNADIC THUNDERSTORM NEAR COLLINWOOD...OR 11 MILES SOUTH OF WAYNESBORO...MOVING EAST AT 40 MPH. OTHER STRONG STORMS WERE FORMING AHEAD OF THIS CELL...AND MAY ARRIVE SOONER. * LOCATIONS IN OR NEAR THE PATH INCLUDE... DELINA. THIS THUNDERSTORM MAY REQUIRE A WARNING SOON...SO BE READY TO ACT. IF YOU LIVE IN A MOBILE HOME...YOU SHOULD CONSIDER LEAVING IT FOR STURDY SHELTER BEFORE THE STORM ARRIVES. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 PM. KULA
Special weather statement, Apr 7, 5:25 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE HUNTSVILLE AL 525 PM CDT FRI APR 7 2006 TNZ076-096-080000- LINCOLN-MOORE- 525 PM CDT FRI APR 7 2006 ...SIGNIFICANT WEATHER ALERT FOR LINCOLN AND MOORE COUNTIES UNTIL 700 PM CDT... AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A TORNADIC THUNDERSTORM NEAR COLLINWOOD...OR 11 MILES SOUTH OF WAYNESBORO...MOVING EAST AT 40 MPH. OTHER STRONG STORMS WERE FORMING AHEAD OF THIS CELL...AND MAY ARRIVE SOONER. * LOCATIONS IN OR NEAR THE PATH INCLUDE... DELINA FAYETTEVILLE. BELROSE. LYNCHBURG. THIS THUNDERSTORM MAY REQUIRE A WARNING SOON...SO BE READY TO ACT. IF YOU LIVE IN A MOBILE HOME...YOU SHOULD CONSIDER LEAVING IT FOR STURDY SHELTER BEFORE THE STORM ARRIVES. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 PM. KULA
Local storm report, Apr 7, 5:27 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
527 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FUNNEL CLOUD 4 S CHEROKEE 34.70N 87.97W
04/07/2006 COLBERT AL TRAINED SPOTTER
THROUGH COLBERT EMA.
&&
BCCLocal storm report, Apr 7, 5:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
535 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL WATERLOO 34.92N 88.06W
04/07/2006 M0.50 INCH LAUDERDALE AL AMATEUR RADIO
DIME SIZE HAIL.
&&
BCCThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 5:07 PM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 38 min |
| Apr 7, 5:58 PM CDT | Flash Flood Watch | HUN | Colbert, Franklin, Jackson, Lauderdale, Lawrence, Limestone and 3 more | 8 hr |
| Apr 7, 6:05 PM CDT | Tornado Warning | HUN | Colbert, Franklin | 55 min |
| Apr 7, 6:09 PM CDT | Tornado Warning | HUN | Lauderdale | 51 min |
| Apr 7, 6:28 PM CDT | Tornado Warning | HUN | Limestone | 62 min |
| Apr 7, 6:55 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lawrence | 46 min |
Nearby
Tornado Warnings in Alabama, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.